I've been taking atacan with atenolol for over two years and they've worked fine. Now the government is telling my cardiologist I can't buy it through the drug program. How well do the two suggested drugs work with atenolol?
3 Feb 2010
It is not the goverment. Medicare and your part D is doing this. Call your part D carrier and see how to appeal this decision. They can just not say they will not cover it. The appeal is the way to go.
I just checked Medicare Part D through Aetna and Atacand is covered under Tier 4 no prior authorization. This is step therapy. Being on it before is the step therapy they talk about.
16 Feb 2010
I have been taking Atacand for 2 years also and was told by my pharmacy that Merck/Medco who is my insurance through my university retirement program... will NO longer carry Atacand on it's formulary. I started to switch to medicareD only to be told they could cut out Atacand at any time, also. My doc will now start me on micardis..
- Atacand Drug Information
- Diovan Drug Information
- Micardis Drug Information
- Atenolol Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I want to know the difference between the two meds as far as the side effects go. Such as nausea, diarhea, or swelling of the ankels, hand or throat.
1 answer • 29 Jul 2010
1 answer • 22 Dec 2012
I have high Blood Pressure & I found a beverage called Beat Juice on Amazon which is supposed to lower blood pressure & cholesterol ...
3 answers • 7 Mar 2013
High Blood Pressure - I have been taking Atenolol for about 9 years, changing dosage at times due to
... needing more etc. What I would like to know is if my BP will ever normalize? I take it almost every day and it goes from 106 over 65 to high of ...
2 answers • 1 Apr 2013
Hypertension - good morning I have a question my blood pressure is high and my pulse was over 100. I
... was prescribed atenolol it only lowered the pulse not the blood pressure and now I am suffering from what feels like a lot of pressure in my ...
2 answers • 4 Apr 2013